Payneモデルの逓減摂動法を用いた解析と非線形飽和(応用,応用可積分系,<特集>平成20年研究部会連合発表会) On the Nonlinear Saturation of Payne Model by Reductive Perturbation Method(Application,Applied Integrable Systems,<Special Issue>Joint Symposium of JSIAM Activity Groups 2008)

この論文にアクセスする

この論文をさがす

著者

    • 友枝 明保 Tomoeda Akiyasu
    • 東京大学工学系研究科航空宇宙工学専攻 Dep. Aeronautics and Astronautics Engineering, The University of Tokyo
    • 西成 活裕 Nishinari Katsuhiro
    • 東京大学工学系研究科航空宇宙工学専攻:独立行政法人科学技術振興機構さきがけ Dep. Aeronautics and Astronautics Engineering, The University of Tokyo:PRESTO, Japan Science and Technology Corporation

抄録

Payneモデルは一次元交通流の特徴である一様流不安定性を示すモデルとして有名であるが,高密度部で不安定性を示すことや安定な衝撃波形成を再現出来ないという問題点がある.そこで本研究では,Payneモデルの安定性解析を行い,実測基本図に基づき高次の速度密度関係式を導入することで,高密度での安定性を再現した.さらに逓減摂動法により,微小擾乱の従う方程式として散逸系のBurgers方程式族を導出した.

The mechanics of one-dimensional traffic flow has been expressed by many fluid models. Payne model is one of the best models which show instability in homogeneous flow. However, Payne model has two problems: instability at high density and numerical divergence for disturbance. Thus, in this study, we have first performed the linear stability analysis and represented the stability at high density by introducing the higher-order equation of velocity-density relation. Furthermore, it is found that small disturbance in Payne model has been governed by the Burgers equation and higher Burgers equation by using reductive perturbation method.

収録刊行物

  • 応数論文誌

    応数論文誌 18(4), 535-546, 2008

    一般社団法人 日本応用数理学会

参考文献:  16件中 1-16件 を表示

各種コード

  • NII論文ID(NAID)
    110007028870
  • NII書誌ID(NCID)
    AN10367166
  • 本文言語コード
    JPN
  • 資料種別
    ART
  • ISSN
    09172246
  • NDL 記事登録ID
    9771092
  • NDL 雑誌分類
    ZM31(科学技術--数学)
  • NDL 請求記号
    Z15-727
  • データ提供元
    CJP書誌  NDL  NII-ELS  J-STAGE 
ページトップへ